# SDR CALA2019100501699

- Difficulty date: October 2, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 39,724 hours, 13,813 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUSP FUEL LEAK, RT ENG 700 LB LOSS BY 20 MIN AFTER T/O. VIS WHISP FROM F/A SEEN. PERFORMED FQIS BITE TEST PER FIM 28-41-00-810-801. TEST PASSED. NO FAULT FOUND AT THIS TIME. PER TOMC REQUEST, REMOVED AND REPLACED RH CTR FUEL BOOST PUMP IN REF TO AMM 28-22-41. OPS CHECK AND LEAK CHECK GOOD. SEE LOG PG 3426052 FOR CORRECTIVE ACTION AND PARTS CHANGE. PERFORMED OPS CHECK OF CROSSFEED VALVE IAW B737 AMM 28-22-21. OPS. CHECK GOOD. PERFORMED FUEL STICK PER FUEL STICK MANUAL B737 12-11-02. NO FAULTS NOTED.
